# SDR SWIA200617702

- Difficulty date: December 11, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 12,537 hours, 9,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT FS 461 RBL10 WL70, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW SUPPORT AT FS 461 RBL10 WL70 P/N 600-31068-19 PER CRJF200 SRM 51-42-21 PG 1, 2, 3, AND 4.
